# SDR EISA99240

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 990-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON MAIN CABIN SEAT TRACK AT LBL 24 AT BS 990 TO BS 1130.  REMOVED CORROSION AND MATERIAL LOSS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED TRACK SECTION AND FABRICATED NEW SECTION PER SAMPLE.  INSTALLED NEW TRACK FROM BS 990 TO BS 1130 PER SRM'S 51-10-1 AND 51-30-2.  TT: 65,345:17 HOURS. TC:  43,816.  (X)
